# SDR UIEA2016120600986

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,301 hours, 9,165 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: NSN
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN,  EICAS INDICATION HARD FAULT FOR CABIN ALT AUTO 1.  REMOVED AND REPLACED AUTO 1 CABIN PRESSURE CONTROLLER IAW AMM 20-40-01, 21-31-02, AND FIM 21-31. CHECKED SATISFACTORY.
